Image not available

Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 200 Count

3.82 USD

Loading...

:

Details:
  • ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets
  • Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps also temporarily reduces fever
  • USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis
  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer
  • This item ships worldwide.
  • Please allow up to 7 days for items to ship from our facility.
  • Electronic appliances may require a converter to work in your country.